Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 26, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 26, 2021, 2:23 AM EDT for Palm Beach County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2021, 2:23 AM EDT (06:23 UTC)
Expired
Aug 26, 2021, 3:30 AM EDT
In force
67 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
40

County Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 139 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WWUS82 KMFL 260623
SPSMFL

Special Weather Statement
National Weather Service Miami FL
223 AM EDT Thu Aug 26 2021
 
FLZ067-068-168-260730-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
223 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northern Palm Beach
County through 330 AM EDT...

At 223 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 6 miles north of North County Airport to near Belle
Glade. Movement was west at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes 
         or waterspouts. Gusty winds could knock down tree limbs and 
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal Point, Royal
Palm Beach, North Palm Beach, Lake Park, Belle Glade Camp, North
County Airport, Lion Country Safari Park, Juno Ridge, The Acreage,
Fremd Village-Padgett Island and Loxahatchee Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2678 8003 2662 8072 2677 8088 2682 8085
      2679 8082 2691 8070 2700 8068 2700 8062
      2696 8061 2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 0623Z 107DEG 23KT 2695 8024 2671 8063 

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 1:45 AM EDT, 38 minutes earlier.

Area forecast discussion, Aug 26, 1:45 AM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Miami FL
145 AM EDT Thu Aug 26 2021

.AVIATION(06Z TAFS)...

Scattered showers and storms will continue to move onshore from
the Atlantic waters overnight into the morning hours, bringing
brief MVFR to IFR restrictions to the east coast terminals in
heavy downpours. The sporadic nature of this activity precludes
mention of restrictions in the TAFs at this time. Breezy easterly
winds will continue through the period.

&&

.PREV DISCUSSION... (Issued 757 PM EDT Wed Aug 25 2021)

UPDATE...
The upper level low will continue to move over South Florida
tonight. This will continue to all for rounds of showers and
thunderstorms to affect South Florida tonight. AT this time, it
looks like the east coast metro areas will see most of the
activity late this evening into the early morning hours before
shifting into the western areas of South Florida around Sunrise
Thursday into Thursday morning. Therefore, the POPs will remain
in the scattered to numerous range over the eastern areas tonight
shifting to the western areas Thursday morning. A few of the
storms could still be strong with gusty winds tonight into
Thursday morning over South Florida.

The winds over the Atlantic, Gulf of Mexico and Biscayne Bay
waters will remain around 20 knots tonight with Lake Okeechobee in
the 15 to 20 knots. Therefore, the SCA will remain up for most of
South Florida waters tonight, except for Lake Okeechobee where an
SCEC will remain in effect.

Rest of the forecast looks good at this time and no other changes
are planned.

PREV DISCUSSION... (Issued 258 PM EDT Wed Aug 25 2021)

SHORT TERM (Today through Thursday)...
The mid-level trough is evident on satellite water vapor imagery
over the northwestern Bahamas this afternoon. A couple of rounds of
convection have made their way across the Atlantic into South
Florida so far with strong wind gusts and frequent lightning. The
pocket of drier air at the mid-levels combined with colder
temperatures have provided a stout environment for any convection
that develops into that cold pocket aloft to produce strong wind
gusts.

Widespread gusts above 40 mph have been reported with the first
couple of rounds, mainly from outflows from decaying convection.
Some stronger winds (50+ mph) have also been reported with isolated
strong to severe cells. The surface environment has allowed for
strong outflows to propagate outwards for quite some distances.
Expect some lulls, possibly one this afternoon, with activity
picking up again at some point by the evening. Another round could
materialize overnight around 06z. The threat of strong wind gusts
and frequent lightning activity will remain with a concern into
Thursday. As the disturbance cross the region, convective coverage
will pick up with a potentially wet and stormy start to Thursday. As
the feature moves into the Gulf later in the day, rain chances will
begin to diminish from east to west.

Temperatures outside of convection will remain fairly warm with most
areas rising into the lower 90s. Some inland areas could reach into
the mid 90s but the additional cloud cover should help keep
temperatures a little cooler on Thursday compared to today. Observed
dewpoints have been running lower than most guidance, so trended
closer to the lower end of the guidance envelope through the evening
hours...

LONG TERM (Friday-Early Next Week)...

As the upper-level low exits the region some drier air in the mid-
levels will work into the region. High pressure will remain at the
surface with increased east/southeasterly wind flow across the area.
Friday a more typical summertime pattern will set up across the area
with scattered showers and storms over the east coast and Atlantic
waters before shifting towards the interior and Gulf coast in the
afternoon and evening.

As we move into the weekend, another impulse of moisture looks to
move into the region. Therefore, with increased moisture scattered
to numerous showers and storms particularly in the afternoon and
evening. Southeasterly wind flow will favor the interior and west
coast of South Florida. A typical summertime pattern will continue
through the early part of the week with scattered showers and
thunderstorms across the area.

High temperatures will be in the low to mid 90s with heat index
values into the triple digit each afternoon.

MARINE...
As the mid-level disturbance passes across the region, the surface
feature associated with the disturbance will lead to a tightening
pressure gradient which will allow for an easterly wind surge to
deteriorate marine conditions. The Small Craft Advisories have been
expanded to include all the local Atlantic and Gulf coastal waters
including Biscayne Bay. Small craft on Lake Okeechobee should
exercise caution as gusty winds could create bouts of hazardous
conditions there as well, particularly overnight. This wind threat
is outside of convection which could also be stout with gusts above
40 knots possible. As the disturbance enters the Gulf by late week,
conditions should begin to improve as the wind subsides.

BEACHES...
There is a high rip current risk along the east coast beaches of
South Florida due to breezy/gusty easterly winds. Shower and
thunderstorm chances will gradually increase, especially across the
east coast beaches, through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  90  80  90 /  30  60  40  60
West Kendall     79  91  79  91 /  30  60  40  60
Opa-Locka        79  90  79  91 /  30  60  30  60
Homestead        79  89  79  89 /  30  50  40  60
Fort Lauderdale  80  89  80  89 /  40  70  30  60
N Ft Lauderdale  80  89  80  89 /  40  70  30  60
Pembroke Pines   79  89  79  89 /  30  60  30  60
West Palm Beach  78  89  79  90 /  40  70  40  70
Boca Raton       79  89  79  89 /  40  70  40  60
Naples           77  91  77  91 /  20  60  40  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ168-172-173.

AM...Small Craft Advisory until 5 AM EDT early this morning for
     AMZ630-650-651-670-671.

GM...Small Craft Advisory until 5 AM EDT early this morning for
     GMZ656-657-676.

&&

Aviation...Weinman
Tonight/Friday and Marine...RAG
Friday Night through Thursday...Kelly

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 25, 8:20 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
820 PM EDT Wed Aug 25 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
261200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
820 PM EDT Wed Aug 25 2021

...High Risk Of Rip Currents East Coast Beaches Of South Florida...
...Scattered Storms Are Expected Tonight With Gusty Winds...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a high risk of rip currents along the Atlantic
beaches of South Florida.

Thunderstorms: Scattered thunderstorms are forecast for tonight,
with locally gusty winds, frequent lightning, and heavy rainfall
possible.

Wind: Sustained winds of 20 knots or greater with higher gusts are
forecast across portions of the Atlantic and Gulf waters tonight with
a Small Craft Advisory in effect. Locally gusty winds will be
possible with the stronger showers and thunderstorms especially over
the metro areas of South Florida.

Waterspouts: Waterspouts will be possible with showers and storms.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Hazardous marine and beach conditions will continue through at least
Thursday due to enhanced easterly winds. A few strong storms will be
possible across the area as a mid-level disturbance moves through the
region.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

In the hours before

Special weather statement, Aug 25, 11:27 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Miami FL
1127 PM EDT Wed Aug 25 2021

FLZ067-068-072-168-172-260400-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1127 PM EDT Wed Aug 25 2021

...A gusty shower will impact portions of northern Broward and
southeastern Palm Beach Counties through MIDNIGHT EDT...

At 1127 PM EDT, National Weather Service meteorologists were tracking
a gusty shower capable of producing a funnel cloud over Lighthouse
Point, moving west at 20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Coconut Creek, North Lauderdale, Parkland,
Hillsboro Beach, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At
Boca Raton, Whisper Walk, Godfrey Road, Fau South Campus, Boca West
and Hillsboro Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2638 8004 2621 8006 2621 8026 2641 8025
TIME...MOT...LOC 0327Z 082DEG 18KT 2628 8011

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 12:04 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Miami FL
1204 AM EDT Thu Aug 26 2021

FLZ067-068-072-168-172-260445-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1204 AM EDT Thu Aug 26 2021

...Gusty showers will impact portions of northern Broward and
southeastern Palm Beach Counties through 1245 AM EDT...

At 1204 AM EDT, National Weather Service meteorologists were tracking
gusty showers capable of producing a funnel cloud along a line
extending from Lake Worth to near Port Everglades. Movement was west
at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, West Palm Beach, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Wellington, Margate, Lake
Worth, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea and
Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2675 8026 2607 8027 2606 8006 2676 7998
TIME...MOT...LOC 0404Z 077DEG 20KT 2664 8005 2613 8008

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 12:42 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Miami FL
1242 AM EDT Thu Aug 26 2021

FLZ067-068-071-072-168-172-260515-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1242 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of Broward and
southeastern Palm Beach Counties through 115 AM EDT...

At 1242 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Gun Club Estates to Davie. Movement was west at 20
mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, West Palm
Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Wellington,
Margate, Palm Beach Gardens, Lake Worth, Riviera Beach and Lighthouse
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2682 8003 2639 8003 2600 8006 2600 8060
      2681 8040
TIME...MOT...LOC 0442Z 088DEG 18KT 2666 8012 2607 8028

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 1:27 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Miami FL
127 AM EDT Thu Aug 26 2021

FLZ067-068-071-168-260630-
Inland Broward County FL-Coastal Palm Beach County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
127 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northern Broward and
Palm Beach Counties through 230 AM EDT...

At 127 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Wellington to 10 miles west of Loxahatchee NWR to near
Intersection Alligator Alley And Miami Canal. Movement was west at 25
mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington, Palm Beach
Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm Beach, Pahokee,
South Bay, Ocean Ridge, Canal Point, Lake Harbor, Greenacres, Royal
Palm Beach, Palm Springs, Lantana, Atlantis and Haverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2675 8003 2650 8003 2637 8034 2608 8057
      2617 8086 2662 8086 2688 8065 2685 8031
TIME...MOT...LOC 0527Z 086DEG 22KT 2666 8026 2646 8051 2619 8059

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 1:58 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
158 AM EDT Thu Aug 26 2021

FLZ067-068-168-260630-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
158 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 230 AM EDT...

At 158 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Juno Beach to Palm Beach Gardens. Movement was west at
20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
Palm Beach, North County Airport, Juno Ridge, The Acreage, Mangonia
Park, Philo Farms, Fau North Campus, Limestone Creek, Caloosa and
Jupiter Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2685 8003 2674 8003 2684 8034 2696 8036
      2696 8014 2697 8014 2697 8005
TIME...MOT...LOC 0558Z 105DEG 18KT 2690 8005 2684 8017

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman
Special weather statement, Aug 26, 2:23 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
223 AM EDT Thu Aug 26 2021

FLZ067-068-168-260730-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
223 AM EDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northern Palm Beach
County through 330 AM EDT...

At 223 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 6 miles north of North County Airport to near Belle
Glade. Movement was west at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal Point, Royal
Palm Beach, North Palm Beach, Lake Park, Belle Glade Camp, North
County Airport, Lion Country Safari Park, Juno Ridge, The Acreage,
Fremd Village-Padgett Island and Loxahatchee Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2678 8003 2662 8072 2677 8088 2682 8085
      2679 8082 2691 8070 2700 8068 2700 8062
      2696 8061 2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 0623Z 107DEG 23KT 2695 8024 2671 8063

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:01 PM EDTSpecial Marine WarningMFL89 min
Aug 25, 8:39 PM EDTSpecial Weather StatementMFLPalm Beach66 min
Aug 25, 9:04 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach41 min
Aug 25, 9:42 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 25, 9:45 PM EDTSpecial Marine WarningMFL90 min
Aug 25, 9:50 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Aug 25, 9:51 PM EDTSpecial Marine WarningMFL84 min
Aug 25, 10:52 PM EDTSpecial Weather StatementMFLGlades53 min
Aug 25, 11:27 PM EDTSpecial Weather StatementMFLBroward33 min
Aug 26, 12:04 AM EDTSpecial Weather StatementMFLPalm Beach41 min
Aug 26, 12:07 AM EDTSpecial Marine WarningMFL53 min
Aug 26, 12:42 AM EDTSpecial Weather StatementMFLBroward33 min
Aug 26, 1:27 AM EDTSpecial Weather StatementMFLPalm Beach63 min
Aug 26, 1:58 AM EDTSpecial Weather StatementMFLMartin32 min
Aug 26, 2:00 AM EDTSpecial Marine WarningMFL30 min
Aug 26, 2:55 AM EDTSpecial Marine WarningMFL65 min
Aug 26, 3:13 AM EDTSpecial Weather StatementMFLMonroe47 min
Aug 26, 3:25 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 26, 4:17 AM EDTSpecial Marine WarningMFL58 min
Aug 26, 4:19 AM EDTSpecial Weather StatementMFLMiami-Dade56 min
Aug 26, 4:30 AM EDTSpecial Weather StatementMFLPalm Beach60 min
Aug 26, 5:10 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 26, 6:23 AM EDTSpecial Weather StatementMFLCollier52 min
Aug 26, 6:41 AM EDTSpecial Weather StatementMFLBroward49 min
Aug 26, 7:37 AM EDTSpecial Marine WarningMFL23 min
Aug 26, 7:38 AM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 26, 3:11 PM EDTSpecial Weather StatementMFLGlades64 min
Aug 26, 3:36 PM EDTSpecial Marine WarningMFL24 min
Aug 26, 5:40 PM EDTSpecial Marine WarningMFL35 min
Aug 26, 5:40 PM EDTSpecial Weather StatementMFLCollier35 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.